# SDR DXTA2014122905955

- Difficulty date: December 28, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500170
- Aircraft time: 124 hours, 836 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 30572200
- Part serial: 1064
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT POWERED WITH GPU RECEIVED A BATTERY EXCEEDENCE CAS MESSAGE.  LIGHTS FLICKERED IN CABIN & A BURNING ODOR WAS NOTICED.  IMMEDIATELY REMOVED POWER FROM ACFT & SHUTDOWN.   VISUALLY INSPECTED NR 1 & 2 MAIN BATTERIES, NO DEFECTS.  COMPLIED WITH BATTERY VOLTAGE CHECK, BATTERIES WITHIN LIMITS.   STRONG ELECTRICAL ODOR IN THE COCKPIT.  APPLIED BATTERY POWER,  FAN FAIL CAS MESSAGE PRESENT & FAN IS NOT OPERATING.  DISCONNECTED IESI CONNECTIONS FOR FAN ACCESS IAW MM 34-11-01.  REMOVED AND REPLACED THE COOLING FAN IAW MM 31-41-07.
